Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Reddish raised bumps at the back of the leg. Tried antihistamine spray. Relapsed with bruises. What are these?

My 16 year old daughter started getting bumps on the back of her legs. They were red with raised white heads dispersed in about 7 places. They itched so I got her an spray antihistamine which helped. But now, where the bumps were, there are bruises about an inch to two inches in diameter. Now the bumps have resurfaced on her fingers and arms, also with bruising
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

She might be suffering from a mixed bacterial and fungal infection.

Usually fungal infections start with an itch and get infected with bacteria.

Take a course of antibiotics.

Apply a combination of an antibacterial cream like mupirocine and antifungal cream like clotrimazole.

She can keep using the anti histamine spray.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 14 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor